# SDR IPXA2023020690680

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 23,166 hours, 8,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NALOUD HISSING NOISE COMING FROM BOTTOM OF ENTRY DOOR PASSING 5000 FT. ON CLIMBOUT. SUBSIDED, BUT STILL LOUD, PASSING 17000'. MAINTAINED VOLUME AT CRUISE ALTITUDE OF FL220. PRESSURIZATION WAS STEADY AT 2500' CABIN ALTITUDE AND 7.0 PRESSUREFOUND DOOR SEAL ON LWR CNT OF DOOR OUT OF RETAINER REINSTALLED DOOR SEAL OPS CHECK GOOD (NO LEAKS) PER AMM 52 09 01 424 019
